Benjamin Freedman

Works (5)

2020 journal article

ON WEAKLY NONLINEAR BOUNDARY VALUE PROBLEMS ON INFINITE INTERVALS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 12(2), 185–200.

By: B. Freedman & J. Rodriguez

Source: Web Of Science
Added: July 13, 2020

2019 journal article

EXISTENCE OF SOLUTIONS TO NONLINEAR LEGENDRE BOUNDARY VALUE PROBLEMS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 11(4), 495–508.

By: B. Freedman & J. Rodriguez

Source: Web Of Science
Added: February 3, 2020

2019 article

On nonlinear boundary value problems in the discrete setting

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS.

By: B. Freedman & J. Rodriguez

Source: Web Of Science
Added: August 26, 2019

2019 journal article

The Vicodin abuse problem: A mathematical approach

JOURNAL OF THEORETICAL BIOLOGY, 483.

By: W. Caldwell, B. Freedman, L. Settles, M. Thomas, E. Camacho & S. Wirkus

Source: Web Of Science
Added: October 28, 2019

2018 journal article

ON THE SOLVABILITY OF NONLINEAR DIFFERENTIAL EQUATIONS SUBJECT TO GENERALIZED BOUNDARY CONDITIONS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 10(3), 317–327.

By: B. Freedman & J. Rodriguez

Source: NC State University Libraries
Added: October 16, 2018